Generalized Classes of Starlike and Convex Functions of Order α

Peer reviewed: 
Yes, item is peer reviewed.
Scholarly level: 
Final version published as: 

International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 455-467

Date created: 
Fractional derivative
Fractional integral
Generalized Libera operator

We have introduced, in this paper, the generalized classes of starlike and convex functions of order α by using the fractional calculus. We then proved some subordination theorems, argument theorems, and various results of modified Hadamard product for functions belonging to these classes. We have also established some properties about the generalized Libera operator defined on these classes of functions.

Document type: 
You are free to copy, distribute and transmit this work under the following conditions: You must give attribution to the work (but not in any way that suggests that the author endorses you or your use of the work); You may not use this work for commercial purposes; You may not alter, transform, or build upon this work. Any further uses require the permission of the rights holder (or author if no rights holder is listed). These rights are based on the Creative Commons Attribution-NonCommercial-NoDerivatives License.